| Catalog Number |
8206000000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 6 events were reported for this quarter.Product return status: 6 devices were received.Additional information: 6 devices were not reprocessed or reused.
Event or Problem Description
This report summarizes 6 events for the failure: fluid/blood leak.4 events had problem identified before clinical use/exposure; there was no patient involvement.2 events had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99041.Supplemental rationale, corrected data: b5, h6, h11.6 previously reported events were included in this follow-up record.Product return status, 6 devices were received.Evaluation findings (results/components), 6 devices: no device problem found / part/component/sub-assembly term not applicable.Product disposition, 6 devices: serviced and returned to customer.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30, 2025.This report summarizes 6 events for the failure: fluid/blood leak.- 4 events had problem identified before clinical use/exposure; there was no patient involvement.- 2 events had problem identified during non-clinical procedure; there was no patient involvement.